# SDR FDEA200909093279

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 38,447 hours, 14,681 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Amplifier
- Part number: 7222953
- Part serial: 242
- Condition: Failed
- Location: Fuel Indicator
- Part time: 3,726 hours, 1,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT OF FALSE RT OUTER FUEL QUAN LO LEVEL ECAM  WARNING. ALL OTHER INDICATIONS NORMAL.  LAX U  FUEL LEVEL AMPLIFIER HAS HARD FAULT "R FUEL LO"  WHEN INSTALLED IN RACK. WHEN SERVICEABLE FUEL LEVEL AMPLIFIER INSTALLED, FAULT DOES NOT COME BACK. TEMP  INSTALLED TWICE, NO ALERTS NOTED.  REMOVED AND  REPLACED FUEL LEVEL AMPLIFIER IAW MM 28-46-23-4.  OPS CHECK GOOD.
